# SDR SB05156

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- Engine: Ge CFM563B1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: DSN356
- Condition: Cracked
- Location: Rt Wing
- Part time: 14,977 hours, 11,695 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED THE LOSS OF SYSTEM A HYDRAULICS SHORTLY AFTER GEAR EXTENSION. CREW REPORTED THE PUMPS WERE OPERATING DRY FOR LESS THAN 2 MINUTES. FLIGHT LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NR 9 SPOILER ACTUATOR CRACKED. REMOVED AND REPLACED THE NR 9 SPOILER ACTUATOR IAW MM 27-62-94. RIGGED AND OPERATIONALLY CHECK GOOD. INSPECTED FILTERS. NO CONTAMINATES FOUND. SERVICED HYDRAULIC SYSTEM. NO LEAKS NOTED.
